# SDR RAIA201705120002

- Difficulty date: May 5, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 44,123 hours, 37,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON FUSELAGE INNER SKIN AFT OF FRAME 13 BETWEEN STRINGER 19R AND 20R. PERFORMED CUTOUT TO REMOVE THE DAMAGED SECTION.  FABRICATED AND INSTALLED REPLACEMENT SKIN SECTION AND SPLICE.
